| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported powerglide was placed successfully, when pulling the needle out the safety malfunctioned and did not activate when the needle was pulled out.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a faulty safety mechanism is confirmed but the root cause could not be determined.Three photographs were returned for evaluation.Inspection of the photos found that the safety mechanism was still inside the device housing, resting at its starting position against the needle hub, despite the catheter assembly having been removed.No obvious use residues were present and no obstructions to the safety mechanism path were visible in the photos.The photographs did not provide enough detail to determine the cause of the safety mechanism not advancing.Based on the available material for review, the complaint is confirmed but there is insufficient evidence to identify the root cause.This complaint will be recorded for future trending and monitoring purposes.